# SDR 2016FA0000520

- Difficulty date: October 4, 2016
- Submitted: October 20, 2016
- Operation: General aviation
- Aircraft: N1HC
- Make and model: Gulstm GVSP
- Aircraft serial: 5009
- Aircraft time: 4,129 hours, 1,262 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 1159F50455064
- Condition: Cracked
- Location: Pitot/Static Sys
- Part time: 4,129 hours, 1,262 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED RVSM MONITORING FLIGHT. CONTRACTED PORTER STRAIT TO PERFORM ALL RVSM FUNCTIONAL TEST ON AIRCRAFT.  DURING FUNCTIONAL TESTING FOUND THAT THE AIRCRAFT HAD AN EXCESSIVE LEAK RATE ON THE STATIC SYSTEM.  TESTED ALL THE EQUIPMENT AND VERIFIED THE LEAK WAS ON THE AIRCRAFT AND NOT THE EQUIPMENT OR CONNECTIONS.  TROUBLESHOT THE LEAK AND FOUND THE PILOTS UPPER PITOT PROBE STATIC ONE (S1) LINE HAD A CRACK IN BOTH BENDS CLOSEST TO THE PROBE IN THE NOSE CONE.  REMOVED AND REPLACED BAD LINE, P/N 1159F50455-064.  DURING LEAK CHECKS FOUND ANOTHER SPOT UNDERNEATH A CLAMP THAT WAS LEAKING IN THE SAME LINE.  CUT OUT CORROSION SPOT AND SWEDGED ANOTHER SECTION OF LINE INTO THE -064 LINE.
